# SDR U2RA201504210001

- Difficulty date: April 17, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 85,504 hours, 12,301 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Burned
- Location: Fuselage
- Part time: 85,504 hours, 12,301 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND LEVEL INSPECTION OF UPPER FUSELAGE IAW WC 530872-01-01 FINDS LIGHTNING STRIKE DAMAGE AT STATION 580 & STRINGER 30 LT.  REPAIRED FUSELAGE SKIN AT STATION 580 STRINGER 30 LT IAW SRM53-00-01-2R REPAIR 14.
